RE: processor artifacts in tissue

<< Previous Message | Next Message >>
From:"MacDonald, Jennifer" <>, "''" <>

We had problems with formalin appearing in our paraffin baths on the TP1050.
There was a valve that had to be replaced.  I believe that St. Joseph's in
Burbank had a valve problem also.  If I remember correctly it first became
apparent in a staining problem.  Laurie??

> ----------
> From:[]
> Sent: 	Sunday, August 20, 2000 8:01 PM
> To:
> Subject: 	processor artifacts in tissue
> My Histology Lab is currently using a Leica tissue processor and have 
> encountered some severe processing problems.  The stained slides have
> nuclear 
> "ghosting" and   a washed out appearance. The problem appears to be
> reagent 
> carry over as it usually starts occurring about 2 to 3 runs after all of
> the 
> reagents are changed. We have had the machine serviced and checked
> numerous 
> time without solving the problem. 
> Has anyone else encountered this problem with their Leica? I would like to
> hear from anyone with suggestions or comments.
> C Jones
> Emory Cartersville Medical Center

<< Previous Message | Next Message >>